# SDR DHL96721113

- Difficulty date: June 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CABIN FLOORBEAM CAP AT BS 950 LBL 5 TO LBL 23 HAS SEVERE CORROSION.  REMOVED AND REPLACED FLOORBEAM 10 FT BY 7 PER SRM 51-10-1.
